# SDR 0500451233

- Difficulty date: April 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- Aircraft time: 94,405 hours, 23,415 cycles
- Engine: Ge CF650C
- Engine time: 63,486 hours, 16,231 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NWSA7810010242
- Part serial: 471110
- Condition: Departed
- Location: Nr 2 Engine
- Part time: 26,616 hours, 3,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM MSP, THE NR 2 ENGINE EXHAUST NOZZLE DEPARTED FROM THE AIRCRAFT.  THERE WERE NO ABNORMAL AIRCRAFT OR ENGINE INDICATIONS SO THE CREW WAS UNAWARE OF THE CONDITION.  THE FLIGHT CONTINUED TO HNL WITHOUT INCIDENT.  MAINTENANCE INSTALLED A REPLACEMENT EXHAUST NOZZLE IN HNL.  OPERATIONAL CHECK GOOD.
